# SDR AALA202507225584

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,960 hours, 15,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING OVER WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED CEILING OVERWING EMERGENCY LIGHT. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
